In this work we consider homogeneous Riemann boundary value problem (BVP) on general open rectifiable curves. We prove certain estimates for Cauchy type integrals in terms of local moduli of continuity and local maximum of modulus, which allow us to describe the solvability of Riemann BVP with unbounded oscillating coefficients on a wide class of non-smooth rectifiable Jordan curves.
KUTLU, K. (1996) "ON HOMOGENEOUS RIEMANN BOUNDARY VALUE PROBLEM," Turkish Journal of Mathematics: Vol. 20: No. 3, Article 11. Available at: https://journals.tubitak.gov.tr/math/vol20/iss3/11